# SDR DALA1218923120

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 5,046 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 261FF HAS CORRODED ON LOWER SURF.  NO ALLOWABLE DAMAGE PER A319 SRM 53-12-00 FOR PANEL 261FF.  DAMAGE AREA L=6" X W=3" X D=100%.  REPLACED PANEL IAW A319   SRM 51-72-11.
